# SDR SWIA200312262

- Difficulty date: August 15, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 2,972 hours, 2,478 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916406
- Part serial: 01577
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 1,865 hours, 1,471 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS L SPOILER FAULT ON INBOUND FLIGHT.  REPLACED NR 1 SECU.  OPS CHECK GOOD AT THIS TIME.
